# SDR FDEA201309212271

- Difficulty date: September 21, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N832229
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740 -752, R2 DOOR LOWER SILL WEB FOUND CORRODED AT LOWER SURFACE, AROUND FASTENER HOLES.   CORROSION REMOVED AS PER SRM 51-10-02   REV 109. MATERIAL REMOVED 0.012" FOUND EXCEED LIMIT AS PER SRM 53-30-15 ALLOWABLE   DAMAGE 1 FIG. 101 REV. 109. DOOR LOWER SILL WEB REMOVED AND REPLACED AS PER SRM 51-40-02 REV. 109 AND DWG 143N8322 SH 1 REV. K WITH FABRICATED WEB. NEW DOOR LOWER SEAL WEB FABRICATED AS PER DWG 143N8322 SH 1 REV K.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
